Spectral properties of bipartite tournament matrices
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 183-190
Youngmee Koh and Sangwook Ree
University of Suwon, University of Suwon
Abstract : In this paper, we look at the spectral bounds of a bipartite tournament matrix $M$ with arbitrary team size. Also we find the condition for the variance of the Perron vector of $M$ to vanish.
Keywords : tournaments, tournament matrices, bipartite tournament matrices
MSC numbers : 05C50, 15A18, 15A36
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd